# SDR REXA2022113002602

- Difficulty date: November 3, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: CN6242030205
- Condition: Excess Play
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL LATCH DOOR HAS EXCESSIVE PLAY. REPLACED HINGE HOUSING
